# SDR AALA202208246469

- Difficulty date: August 12, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 29,199 hours, 6,010 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 73390113
- Part serial: 73390IN01288
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 14,671 hours, 6,684 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUAL BLEED FAULT AFTER TAKEOFF. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202208166469: MAINTENANCE REPLACED THE #1 BLEED MONITORING COMPUTER (BMC), REPLACED THE #2 ENGINE HIGH PRESSURE BLEED VALVE PER AMM 36-11-51 (AALA202208247935) REPLACED THE #2 ENGINE PRESSURE REGULATING VALVE PER AMM 36-11-52 (AALA202208241041) AND REPLACED THE #2 ENGINE THERMOSTAT TEMPERATURE LIMITATION SOLENOID PER AMM 36-11-55. (AALA202208247361). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER TASK CARDS 26L40036001 AND 26L00071014 WITH NO DEFECTS BEING NOTED ON EITHER ENGINE. ** (CLOSED)
